# SDR DALA2021121007634

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 78,897 hours, 10,406 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 3R DOOR SHOWS ARMED BUT F/A REPORTS THAT THE DOOR IS DISARMED. CORRECTIVE ACTION: COULD NOT DUPLICATE. DOOR ARMED & DISARMED AS REQUIRED ALL INDICATIONS NORMAL. OPENED DOOR AREA CLEAN. NO DEBRIS. (8229406)
